| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dry Eye(s) (1814); Visual Impairment (2138); Visual Disturbances (2140); Eye Irritation (4803)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that patient underwent intra ocular lens (iol) implantation surgery.Following the procedure, the patient experienced unspecified issue with the implanted lens.Additional information received stating that the patient experienced multiple eye-related vision issues, glare, starburst, dryness, dysphotopsia, and worsening of glaucoma which impacting vision and quality of life.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6., and h.11.The product was not returned.The reported product lot number was not provided.Lot specific reviews for similar complaints or non-conformances could not be conducted.However, before production release, each device history record is reviewed to ensure that the product met the required specifications and release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Not enough information was provided for further investigation.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Due diligence has been performed in an attempt to obtain further information on this event.The facility has not responded to requests for follow-up information.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received via the health authority that the patient experienced severe, unresolved visual impairment, including persistent blurred, distorted, and unclear vision at distance, intermediate, and near ranges that was not corrected with spectacles.The patient also experienced photic phenomena, severe glare, starbursts, reflections, chronic ocular dryness, and continuous eye fatigue/strain.
Additional Manufacturer Narrative
Correction information was provided in b.7.Additional information was provided in b.5., d.4., h.3.And h.6.The manufacturer internal reference number is: (b)(4).